MAUDE Adverse Event Report: LUTRONIC CORPORATION XERF

LUTRONIC CORPORATION XERF
Catalog Number F1101300330
Medical Device Problem Codes Material Deformation (2976); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the controversies event in (b)(6), a patient received burns during electrocoagulation treatment on the face with a xerf device.Review of the treatment parameters used were found to be within the recommended clinical guidelines.Review of the supplied image of the tip observed what appeared to be a burn mark.It is unknown what caused this visual discrepancy.Images of the patient have been requested to review with the cynosure lutronic medical director, however, despite multiple attempts to obtain the requested images, none have not been supplied at this time.At this time, it is unknown what contributed to the reported malfunction and burning observed damage to the tip observed in the provided image.It is unknown what caused this observed defect to the tip.The defect was observed but unable to be verified if it contributed to the reported burning.A final mdr will be submitted once investigation has been completed.Since a reported malfunction and serious injury occurred, we are reporting this as an initial mdr.
 
Event or Problem Description
This is a follow up report to medwatch 1222993-2025-00036 due to device investigation completed.Investigation confirmed the root cause as interference from the nozzle of the automated adhesive dispenser during the application of adhesive around the tip causing micro-scratches.The micro-scratches on the tip surface, on a rare occasion can lead to pvdf film damage which may result in patient injury.To correct the issue the nozzle of the automated adhesive dispenser was adjusted to prevent interference during the application of adhesive around the tip and 100% visual, in-process inspection for evidence of micro-scratches was introduced to the process.

Brand Name
XERF
Common Device Name
XERF
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key23027970
Report Number1222993-2025-00036
Device Sequence Number9427856
Product Code GEI
UDI-Device Identifier08809447657981
UDI-Public08809447657981
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
Report Date (Section F) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberF1101300330
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/16/2025
Event Location Other
Date Report to Manufacturer10/22/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/22/2025